# SDR DALA2020022701528

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1506444) L/H ENGINE DRAG FITTING/SKIN HOLE #3 HAS INDICATIONS ON FORWARD SIDE OF HOLE JUST ABOVE & BELOW SHIM. CORRECTIVE ACTION: COMPLIED WITH ER/A 585015-14AD REV ORIGINAL ON L/H ENGINE DRAG FITTING/SKIN HOLE #3.
